home : about us : ahead of print : current issue : archives
search instructions : subscription  : login
Users online: 1146     Small font sizeDefault font sizeIncrease font size Print this page Email this page

  Article Access Statistics

Year : 2017 | Volume:  12 | Issue Number:  4 | Page:  363-366


Psammomatoid juvenile ossifying fibroma: Report of three cases with a review of literature
Rao Shilpa, Nandeesh Bevinahalli N, Arivazhagan Arimappamagan, Moiyadi Aliasgar V, Yasha T Chickabasaviah

Number of times this article was viewed 2983
Number of times this article has been printed  from the site 60
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article

Submit Articles